# SDR MZZA0600014

- Difficulty date: July 20, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 24,714 hours, 9,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CLOSET MEGAPHONE WOULD NOT TEST. THE MEGAPHONE WAS REMOVED AND REPLACED IAW MM 25-64-00.
